# SDR IPXA2018031327397

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 17,843 hours, 11,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR/SLIDES MAIN CAB L1 DOOR/SLIDE. DEFERRED PER MEL 52-11-01-5. CLEANED AND LUBED OUTER HANDLE MECHANISM ASSEMBLY REF AMM 12-22-50 OPS CHK GOOD. VERIFIED NO DMP REVERSAL REQUIRED. PLACARD REMOVED.
